Homogenization of Bingham flow in thin porous media - Archive ouverte HAL Access content directly
Journal Articles Networks and Heterogeneous Media Year : 2020

Homogenization of Bingham flow in thin porous media

Renata Bunoiu

Abstract

By using dimension reduction and homogenization techniques, we study the steady flow of an incompresible viscoplastic Bingham fluid in a thin porous medium. A main feature of our study is the dependence of the yield stress of the Bingham fluid on the small parameters describing the geometry of the thin porous medium under consideration. Three different problems are obtained in the limit when the small parameter ε tends to zero, following the ratio between the height ε of the porous medium and the relative dimension aε of its periodically distributed pores. We conclude with the interpretation of these limit problems, which all preserve the nonlinear character of the flow.
Fichier principal
Vignette du fichier
Anguiano_Bunoiu.pdf (386.34 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-02059914 , version 1 (07-03-2019)
hal-02059914 , version 2 (16-01-2024)

Identifiers

Cite

María Anguiano, Renata Bunoiu. Homogenization of Bingham flow in thin porous media. Networks and Heterogeneous Media, 2020, 15 (1), pp.87-110. ⟨10.3934/nhm.2020004⟩. ⟨hal-02059914v2⟩
374 View
146 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More